On the Complexity of Reductive Group Actions over Algebraically Nonclosed Field and Strong Stability of the Actions on Flag Varieties

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Zhgoon VS, Knop F
Zeitschrift: Doklady Mathematics
Jahr der Veröffentlichung: 2019
Band: 99
Heftnummer: 2
Seitenbereich: 132-136
ISSN: 1064-5624


Abstract

Abstract: We prove new results that generalize Vinberg’s complexity theorem for the action of reductive group on an algebraic variety over an algebraically nonclosed field. We provide new results on strong k-stability for actions on flag varieties are given.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knop, Friedrich Prof. Dr.
Lehrstuhl für Mathematik (Algebra und Geometrie)


Einrichtungen weiterer Autorinnen und Autoren

Scientific Research Institute of System Analysis (SRISA/NIISI RAS) / Научно-исследовательский институт системных исследований Российской Академии Наук (НИИСИ РАН)


Zitierweisen

APA:
Zhgoon, V.S., & Knop, F. (2019). On the Complexity of Reductive Group Actions over Algebraically Nonclosed Field and Strong Stability of the Actions on Flag Varieties. Doklady Mathematics, 99(2), 132-136. https://dx.doi.org/10.1134/S1064562419020054

MLA:
Zhgoon, V. S., and Friedrich Knop. "On the Complexity of Reductive Group Actions over Algebraically Nonclosed Field and Strong Stability of the Actions on Flag Varieties." Doklady Mathematics 99.2 (2019): 132-136.

BibTeX: 

Zuletzt aktualisiert 2019-10-07 um 11:53